Abstract and Applied Analysis

Univalence Conditions Related to a General Integral Operator

Nicoleta Breaz and Virgil Pescar

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider a general integral operator based on two types of analytic functions, namely, regular functions and, respectively, functions having a positive real part. Some univalence conditions for this integral operator are obtained.

Article information

Source
Abstr. Appl. Anal. Volume 2012 (2012), 10 pages.

Dates
First available in Project Euclid: 28 March 2013

Permanent link to this document
http://projecteuclid.org/euclid.aaa/1364476000

Digital Object Identifier
doi:10.1155/2012/140924

Mathematical Reviews number (MathSciNet)
MR3004902

Citation

Breaz, Nicoleta; Pescar, Virgil. Univalence Conditions Related to a General Integral Operator. Abstr. Appl. Anal. 2012 (2012), 1--10. doi:10.1155/2012/140924. http://projecteuclid.org/euclid.aaa/1364476000.


Export citation

References

  • V. Pescar, “On an integral operator,” Bulletin of the Transilvania University of Braşov, Series 3, vol. 4(53), no. 2, pp. 63–71, 2011.
  • S. S. Miller and P. T. Mocanu, Differential Subordinations: Theory and Applications, vol. 225 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 2000.
  • V. Pescar and V. D. Breaz, The Univalence of Integral Operators, Monograph, Marin Drinov Academic Publishing House, Sofia, Bulgaria, 2008.
  • D. Breaz, N. Breaz, and H. M. Srivastava, “An extension of the univalent condition for a family of integral operators,” Applied Mathematics Letters, vol. 22, no. 1, pp. 41–44, 2009.
  • H. M. Srivastava, E. Deniz, and H. Orhan, “Some general univalence criteria for a family of integral operators,” Applied Mathematics and Computation, vol. 215, no. 10, pp. 3696–3701, 2010.
  • D. Breaz and N. Breaz, “Two integral operators,” Studia Universitatis Babeş-Bolyai, Mathematica, vol. 47, no. 3, pp. 13–19, 2002.
  • D. Breaz, S. Owa, and N. Breaz, “A new integral univalent operator,” Acta Universitatis Apulensis, Mathematics, Informatics, no. 16, pp. 11–16, 2008.
  • N. N. Pascu, “An improvement of Becker's univalence criterion,” in Proceedings of the Commemorative Session: Simion Stoïlow (Braşov, 1987), pp. 43–48, University of Braşov, Braşov, Romania, 1987.
  • O. Mayer, The Functions Theory of One Variable Complex, Bucuresti, Romania, 1981.
  • P. L. Duren, Univalent Functions–-A Series of Comprehensive Studies in Mathematics, vol. 259 of Grundlehren der Mathematischen Wissenschaften, Springer, New York, NY, USA, 1983.
  • P. T. Mocanu, T. Bulboacă, and G. Ş. Sălăgean, Teoria geometrică a funcţiilor univalente, Casa Cărţii de Ştiinţă, Cluj-Napoca, Romania, 2nd edition, 2006.